# SDR DALA2016110708313

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Worn
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INNER PAN OF AFT CARGO DOOR AT BS 994 BETWEEN BEAMS 1 AND 2.  THE PAN WAS  REPAIRED IAW SRM 52-30-02 REP 5 FIG 201.
